# SDR DL72S020373

- Difficulty date: March 26, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 63,631 hours, 42,647 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: UNK
- Condition: Cracked
- Location: L/H Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK R/H ELEVATOR LWR SKIN FWD OF TAB O/B BALANCE WEIGHT                                                        REPAIRED PER SRM 55-20-3D
